Ask a doctor

I had 1ml of Juvaderm injected under the eyes (top of cheeks) and in the grooves between nose and cheeks. Advise?

The area under my eyes has resulted in diagonal 'pillow-like' swellings, which have remained after 5 weeks and look slightly discoloured. The surgeon advised more filler to counteract this, stating 1ml was a minimal amount and he had not seen this before, but I am petrified of making the situation worse. The swelling is very obvious but does not seem to be bruising. Other experiences I have read about are making me very frightened that this could be permanent. I on't know what to do.

Doctor Answers (3)

Juvederm

+1

If you post a photo, you'll receive better advice. Right now we have to guess as to what is happening. You need a second opinion in person from a board certified plastic surgeon in your area. I don't think more filler is the answer. It sounds like you have the Tyndall effect and may need hyaluronidase.

Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 28 reviews

Swelling under eyes from Juvederm treatment

+1
You can have hyaluronidase injected into the areas of concern. This will break down the Juvederm and hopefully recede the swelling and resolve the tyndall effect. If you are not satisfied with the doctor who performed the treatment, I would seek a qualified second opinion.

Richard Parfitt, MD
Madison Facial Plastic Surgeon
4.5 out of 5 stars 16 reviews

Fillers

+1

Since you have so much concern, a second opinion by a plastic surgeon or dermatologist is recommended

Samir Shureih MD. FACS

sshureih@msn.com

Samir Shureih, MD
Baltimore Plastic Surgeon

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.